Earn 1280 points upon purchasing this product.
Actifed Cold Tablets -12
Actifed unblocks sinuses, dries runny noses, unblocks stuffy noses and clears catarrh. Each tablet contains Triprolidine Hydrochloride 2.5mg and Pseudoephedrine Hydrochloride 60mg.
Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.
Adults and children over 12 years.
How to use
Please read the enclosed leaflet carefully before use.
Adults and children over 12 years: One tablet every 4-6 hours, up to 4 times a day. Do not exceed the stated dose.
There are no reviews yet.